Yıl 2017, Cilt 5, Sayı 2, Sayfalar 146 - 159 2017-10-15

A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS $\overline{q}$-INTEGRAL

NECMETTİN ALP [1] , MEHMET ZEKİ SARIKAYA [2]

56 129

In this paper, we present a new definition of $q$-integral by using trapezoid pieces and we name second sense $q$-integral which is showed $ \overline{q}$-integral and we give some results and properties of $\overline{ q}$-integral. Finaly, we establish some new $\overline{q}$-Hermite-Hadamard type inequalities for convex functions.

Hermite-Hadamard's inequalities, convex functions, q-integrals
  • [1] N. Alp, M. Z. Sarikaya, M. Kunt and ·I. ·I¸scan, q-Hermite Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions, Journal of King Saud University - Science, 2016, dx.doi.org/10.1016/j.jksus.2016.09.007.
  • [2] S. Belarbi and Z. Dahmani, On some new fractional integral inequalities, JIPAM. J. Inequal. Pure Appl. Math. 2009., 10: Article ID 86.
  • [3] Z. Dahmani, New inequalities in fractional integrals, Int. J. Nonlinear Sci. 2010, 9: 493–497.
  • [4] T. Ernst, A method for q-calculus. J. Nonlinear Math. Phys. 10 (4), 487–525 (2003).
  • [5] H. Gauchman, Integral inequalities in q-calculus, Comput. Math. Appl. 2004, 47: 281–300. 10.1016/S0898-1221(04)90025-9.
  • [6] J. Hadamard, Etude sur les propri´ et´ es des fonctions enti´ eres et en particulier dune fonc- tion consider´ ee par Riemann, J. Math. Pures Appl. 58 (1893) 171–215.
  • [7] V. Kac and P. Cheung, Quantum Calculus, Springer, New York, 2002.
  • [8] M. A. Noor, K. I. Noor and M. U. Awan, Some Quantum estimates for Hermite–Hadamard inequalities, Appl. Math. Comput. 251, 675–679 (2015).
  • [9] M. A. Noor, K. I. Noor and M. U. Awan, Quantum Ostrowski inequalities for q-di¤ erentiable convex functions, J. Math. Inequlities, (2016).
  • [10] H. Ogunmez and U.M. Ozkan, Fractional quantum integral inequalities, J. Inequal. Appl. 2011., 2011: Article ID 787939
  • [11] W. Sudsutad and S. K. Ntouyas, J. Tariboon, Quantum integral inequalities for convex functions, Jour. Math Ineq. Volume 9, Number 3 (2015), 781–793.
  • [12] J. Tariboon, S. K. Ntouyas, Quantum calculus on …nite intervals and applications to impul- sive di¤ erence equations, Adv. Di¤er. Equ. 2013, 2013:282.
  • [13] J. Tariboon and S. K. Ntouyas, Quantum integral inequalities on …nite intervals, J. Inequal. Appl. 2014, 2014:121.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: NECMETTİN ALP
E-posta: placenn@gmail.com
Ülke: Turkey


Yazar: MEHMET ZEKİ SARIKAYA
E-posta: sarikayamz@gmail.com
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath342094, journal = {Konuralp Journal of Mathematics}, issn = {}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {146 - 159}, doi = {}, title = {A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS \$\\overline\{q\}\$-INTEGRAL}, key = {cite}, author = {ALP, NECMETTİN and SARIKAYA, MEHMET ZEKİ} }
APA ALP, N , SARIKAYA, M . (2017). A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS $\overline{q}$-INTEGRAL. Konuralp Journal of Mathematics, 5 (2), 146-159. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/342094
MLA ALP, N , SARIKAYA, M . "A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS $\overline{q}$-INTEGRAL". Konuralp Journal of Mathematics 5 (2017): 146-159 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/342094>
Chicago ALP, N , SARIKAYA, M . "A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS $\overline{q}$-INTEGRAL". Konuralp Journal of Mathematics 5 (2017): 146-159
RIS TY - JOUR T1 - A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS $\overline{q}$-INTEGRAL AU - NECMETTİN ALP , MEHMET ZEKİ SARIKAYA Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 146 EP - 159 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS $\overline{q}$-INTEGRAL %A NECMETTİN ALP , MEHMET ZEKİ SARIKAYA %T A NEW DEFINITION AND PROPERTIES OF QUANTUM INTEGRAL WHICH CALLS $\overline{q}$-INTEGRAL %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U